# SDR DALA2019092105450

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 81,874 hours, 20,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6811, L/P 1280208) AWR HIDDEN CORROSION: DURING REMOTION OF AFT CARGO LOWER SILL (SIDE PANEL), WAS FOUND CORROSION AT INNER CHORD (LOWER FACE) BTW STA 1380 TO 1440, IN REF TO NRC 00356. CORRECTIVE ACTION: INNER CHORD(LOWER FACE) BTW STA 1380 TO 1440, WAS REPLACED PER SRM 51-40-02 PAR 4 AND 7 AND DGW 146N8522 REV E.
